Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 6, Pages 890–894 (Mi zvmmf10702)  

Perturbation formulas for a nonlinear eigenvalue problem for ordinary differential equations

A. A. Abramova, L. F. Yukhnob

a Dorodnicyn Computing Center, Federal Research Center УComputer Science and ControlФ, Russian Academy of Sciences, Moscow, Russia
b Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia

Abstract: The eigenvalue problem for a linear system of ordinary differential equations is considered. The problem is nonlinear with respect to the spectral parameter and involves generally nonlocal additional conditions specified by a Stieltjes integral. Additionally, the input data of the problem depend on a numerical parameter. Formulas giving the principal part of the variation in the solution of the eigenvalue problem under a small variation in this parameter are proposed.

Key words: system of ordinary differential equations, nonlinear eigenvalue problem, nonlocal additional conditions, perturbation theory.

DOI: https://doi.org/10.7868/S0044466918060042

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:6, 858–862

Bibliographic databases:

UDC: 519.624
Received: 27.09.2017
Revised: 31.10.2017

Citation: A. A. Abramov, L. F. Yukhno, “Perturbation formulas for a nonlinear eigenvalue problem for ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 58:6 (2018), 890–894; Comput. Math. Math. Phys., 58:6 (2018), 858–862

Citation in format AMSBIB
\Bibitem{AbrYuk18}
\by A.~A.~Abramov, L.~F.~Yukhno
\paper Perturbation formulas for a nonlinear eigenvalue problem for ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 6
\pages 890--894
\mathnet{http://mi.mathnet.ru/zvmmf10702}
\crossref{https://doi.org/10.7868/S0044466918060042}
\elib{https://elibrary.ru/item.asp?id=35096875}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 6
\pages 858--862
\crossref{https://doi.org/10.1134/S0965542518060027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438129700004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049669987}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10702
  • http://mi.mathnet.ru/eng/zvmmf/v58/i6/p890

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    References:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021